# SDR ASOA201201182

- Difficulty date: April 4, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 26,457 hours, 19,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 597-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK CORRODED FROM FS 597 TO 677.  REMOVED CORROSION AND FOUND WITHIN ALLOWABLE LIMITS IAW SRM 53-41-49.
